# SDR QXEA200600768

- Difficulty date: March 2, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 401 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, FUSELAGE INTERIOR UNDER FLOOR, STRINGER 25L AT STATION X401 HAS CORROSION AROUND ANCHOR NUT.  REPAIRED IAW DHC-8-200 SRM 51-40-11, PAGES 1-4, 51-20-36, 51-20-51, PAGES 1-7.
